MAUDE Adverse Event Report: CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47512015M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during inflation of a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter, calcification was encountered in the superficial femoral artery (sfa) lesion and the balloon ruptured.The deice was removed and a 1.5mm x 40m non-cordis balloon catheter was used to continue the procedure.There were no reported injuries to the patient.The device was stored and prepped according to the instructions for use (ifu), with no difficulty encountered in removing sterile packaging components or the protective balloon cover.Negative pressure was maintained during preparation.The target vessel exhibited no tortuosity and 100% stenosis.The device was not placed in an acute bend during the procedure and was unable to cross the lesion.The device did not kink.It was removed easily and intact in one piece from the patient.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, during inflation of a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter, calcification was encountered in the superficial femoral artery (sfa) lesion and the balloon ruptured.The device was removed and a 1.5mm x 40m non-cordis balloon catheter was used to continue the procedure.There were no reported injuries to the patient.The device was stored and prepped according to the instructions for use (ifu), with no difficulty encountered in removing sterile packaging components or the protective balloon cover.Negative pressure was maintained during preparation.The target vessel exhibited no tortuosity and 100% stenosis.The device was not placed in an acute bend during the procedure and was unable to cross the lesion.The device did not kink.It was removed easily and intact in one piece from the patient.The product was not returned for analysis.A product history record (phr) review of lot 2508020985 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon- burst¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics of calcification with 100% stenosis may have contributed to the reported event, as damage to balloon material may have occurred during crossing or upon inflation.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key23881345
Report Number1016427-2025-00096
Device Sequence Number4706415
Product Code LIT
UDI-Device Identifier20705032089811
UDI-Public(01)20705032089811(17)280731(10)2508020985
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47512015M
Device Lot Number2508020985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JADE2 1.5MM×40MM.
Patient Age70 YR
Patient SexMale